“Papers of School of Physics”

 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209

  1561. M.H. Dehghani and T. Jalili,
Abelian Higgs Hair for Static Charged Black String,
Phys. Rev. D 66(2002), 124014  [abstract]

   MR hep-th/02091241562. A. Chenaghlou and H. Fakhri,
Klauder-Perelomov and Gazeau-Klauder Coherent States for Some Shape Invariant Potentials,
Mod. Phys. Lett. A 17(2002), 1701-1712  [abstract]

   1563. M.R. Garousi,
On-Shell S-Matrix and Tachyonic Effective Actions,
Nucl. Phys. B 647(2002), 117-130  [abstract]

   MR hep-th/02090681564. H. Rafii-Tabar and G.A. Mansoori,
Nanostructure Potential Models,
Encyclopedia of Nano-Technology  (to appear) [abstract]

   1565. B. Shokri and B. Jazi,
Filamentation of A Subsonic Plasma Jet by Surface Waves,
Phys. Lett. A 300(2002), 432-436  [abstract]

   1566. M. Alishahiha and S. Parvizi,
Branes in Time-Dependent Backgrounds and Field Theory / Gravity Duality,
JHEP 10(2002), 047 (1-13)  [abstract]

   MR hep-th/02081871567. M. Mohseni,
Spinning Particles in Gravitational Wave Spacetime,
Phys. Lett. A 301(2002), 382-388  [abstract]

   MR gr-qc/02080721568. V. Popkov, M.E. Fouladvand and G.M. Schutz,
A Sufficient Criterion for Integrability of Stochastic Many-Body Dynamics and Quantum Spin Chains,
J. Phys. A: Math. Gen. 35(2002), 7187-7204  [abstract]

   MR hep-th/02051691569. H. Fakhri,
Dirac Equation for A Spin-1/2 Charged Particle on the 2D Sphere S2 and the Hyperbolic Plane H2,
J. Phys. A: Math. Gen. 35(2002), 6329-6337  [abstract]

   1570. M. Alishahiha and A. Kumar,
PP-Waves from Nonlocal Theories,
JHEP 09(2002), 031  [abstract]

   MR hep-th/0207257back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right